# SDR VNAA20250102008

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318259S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AND MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.  CORROSION ON KICKPLATE BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01,EVALUATED ON KICKPLATE, THEREFORE THEY ARE WITHIN LIMITS, DUE TO EXCESSIVE DAMAGE ON MID CAP PER CRJ-900 SRM 53-21-23-101-001-A02
AND REPLACED MID CAP PER CRJ-900 SRM 51-41-02-001-001-A01.
